# SDR A6WA201040136

- Difficulty date: February 24, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 16,245 hours, 15,188 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 08249H9936
- Condition: Failed
- Location: Cockpit
- Part time: 2,142 hours, 2,098 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE WINDOW SHATTERED.  R & R PILOT`S SIDE WINDOW IAW AMM 56-12-01 INSTALLED SPEED TAPE OVER I-BEAM SEALANT.
